Reflection group of a Banach space
Matematičeskie zametki, Tome 30 (1981) no. 3, pp. 387-369
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_3_a6,
author = {P. V. Semenov},
title = {Reflection group of a {Banach} space},
journal = {Matemati\v{c}eskie zametki},
pages = {387--369},
year = {1981},
volume = {30},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_3_a6/}
}
P. V. Semenov. Reflection group of a Banach space. Matematičeskie zametki, Tome 30 (1981) no. 3, pp. 387-369. http://geodesic.mathdoc.fr/item/MZM_1981_30_3_a6/